# SDR AALA202503262269

- Difficulty date: March 20, 2025
- Submitted: March 26, 2025
- Operation: Air carrier
- Aircraft: N887NN
- Make and model: Boeing 737823
- Aircraft serial: 31141
- Aircraft time: 38,576 hours, 16,501 cycles
- System (JASC): 2561 · Life Jacket
- Part: Life Vest
- Part number: 66601410
- Condition: Unpacked
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: ONE LIFE JACKET IN FIRST OFFICER'S  SEAT BACK IS IN UNSEALED PACKAGING. REPLACED LIFE JACKET PER AMM 25-60-00.
